# SDR FOTR2019813655

- Difficulty date: November 19, 2010
- Submitted: November 19, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) ON THE LT INBD MID FLAP SKIN IS PUNCTURED NEAR INBD END ON LWR SURFACE WHERE AFT FLAP MATES WITH MID FLAP. REMOVED DAMAGED AREA CUT OUT SIZE 4.5" X 4.0" LT MID FLAP INBD AFT LOWER T/E SKIN, IAW SRM 51-10-1 AND 57-50-4. OBTAINED MAT FOR FILLER 2024-T3 .032", PO 90010222 AND DOUBLER 2024-T3 .040" PO 900729 FAB REPAIR FILLER AND DOUBLER IAW SRM 57-50-4 FILLER DIM. 4.8" X 3.78" DOUBLER 5.3750" X 5.2500" TREATED AND PRIMED PARTS IAW SRM 51-10-2 INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 51-30-2 AND 57-50-4.
